Results 1 to 4 of 4
Like Tree2Likes
  • 1 Post By Longgone2008
  • 1 Post By Lvg nghtmare
4 weeks ativan use and withdrawal
  1. #1
    Charmcity22 is offline New Member
    Join Date
    Oct 2017
    Posts
    10

    Default 4 weeks ativan use and withdrawal

    So I've been taking Ativan or the generic to Ativan as needed for horrible anxiety issues,I started taking l
    1mg as needed 4 weeks ago,then went down to 0.5mgs as needed,for a week or So,The 0.5 was not very helpful and did not work as well so I went back up to 1mg.i took my last dose 2 days ago.i did not take a dose yesterday as it was not needed and did not take one today.i weight 126 pounds.my question is this have I been on it long enough to cause addiction as well,should I be tapering.as I feel anxiety coming back.as well does weight have anything to do with the dose of ativan.

  2. #2
    Longgone2008 is offline Member
    Join Date
    Jul 2017
    Posts
    69

    Default

    I don't really have much advice on ativan other than knowing it's an abused substance.

    Have you been having any withdrawl symptoms? Were you able to just stop taking it without feeling sick?

    If the anxiety is returning but you don't have "flu like" symptoms I would guess you aren't going through withdrawl but are getting your anxiety back.

    Have you thought about talking to the doctor about a daily antidepressant/anti anxiety med? I take lexapro daily and it really helps with my anxiety and depression. Just a suggestion.

    Hopefully someone here can offer more advice.
    Beefaroni7272 likes this.

  3. #3
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,318

    Default

    Hello charmcity, welcome to this forum. I see you have started 2 threads. I'm sorry you have not received many responses. Try and post on one thread as this will be easier to follow you. Hopefully Cat will swing by with some advice I have zero experience with benzos. The only thing I do know is you should never stop them abruptly. Have you been prescribed them by a doctor? Can you discuss the situation with them? Keep posting someone will be by with Support. Stay Strong for Today..
    Beefaroni7272 likes this.

  4. #4
    Charmcity22 is offline New Member
    Join Date
    Oct 2017
    Posts
    10

    Default

    Great thank you for the reply,my primary doc has told me to start Buspar which I will strart tomorrow

Similar Threads

  1. 2 weeks on Ativan / Lorazepam 2mg daily - do I need to taper?
    By Chineoh in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 04-12-2018, 08:48 PM
  2. Withdrawal after ~3 weeks of xanax use
    By Psilo65 in forum Benzodiazepine Withdrawal
    Replies: 3
    Last Post: 06-16-2017, 12:34 PM
  3. What should I do? I quit Ativan cold turkey after 1mg per day for 7 weeks.
    By donjulian in forum Benzodiazepine Withdrawal
    Replies: 2
    Last Post: 05-31-2014, 09:44 PM
  4. Two weeks on Ativan, should I have tapered?
    By Peter J in forum Benzodiazepine Withdrawal
    Replies: 3
    Last Post: 07-16-2012, 08:47 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22